How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr.Sumanth Your Own Question
Dr.Sumanth
Dr.Sumanth,
Category: Dermatology
Satisfied Customers: 11627
101124971
Type Your Dermatology Question Here...
Dr.Sumanth is online now

I have this reoccurring rash around my mouth, hypo

Customer Question

I have this reoccurring rash around my mouth, hypo pigmentations on my nose, toes and knuckles as you can see in the pics. All these started over 2 years ago. My GP keeps blaming them on fungal infection and proscribing creams which are not making any difference.
Are the connected?
What could they be
Any advice on what could be causing them?
Submitted: 5 days ago.
Category: Dermatology
Expert:  DrVasavada replied 5 days ago.

Hi, thanks, ***** ***** your query, will be replying in few seconds please. DrVasavada

Expert:  DrVasavada replied 5 days ago.

These could be due to some sensitization and antibody production so blood tests for antigen-antibody complexes and also adrenal hormones are required. Good luck .

Customer: replied 5 days ago.
Okay thank you
Expert:  DrVasavada replied 5 days ago.

You are welcome and short course of steroid 3-4 days prednisolone may clear some.

Customer: replied 5 days ago.
Thanks very much
Expert:  TetyanaP-admin replied 4 days ago.
Hello,
It seems the professional has left this conversation. This happens occasionally, and it's usually because the professional thinks that someone else might be a better match for your question. I've been working hard to find a new professional to assist you with your question, but sometimes finding the right professional can take a little longer than expected.
I wonder whether you're OK with continuing to wait for an answer. If you are, please let me know and I will continue my search. If not, feel free to let me know and I will cancel this question for you.
Thank you!
Tetyana-moderator
Expert:  Dr.Sumanth replied 3 days ago.
Hi...Welcome to Just Answer. I am Dr. Sumanth Amperayani and I am here to help you today. I have 15 years of experience in the field of Medicine at a tertiary care referral hospital. I will do my level best to alleviate your health concern. I am currently reviewing your question. I will be back in a moment to guide you further.
Kind regards ***** ***** Sumanth Amperayani
Expert:  Dr.Sumanth replied 3 days ago.
1. Since how long have you had this Rash?
2. Are you experiencing any itching or burning or pain sensation in the local region?
3. Do you have diarrhea when you develop a flare of this Rash?
4. Is there any personal or family history of Psoriasis or atopic dermatitis?
5. Any history of insect bite or camping out doors?
6. Do any of the other family members or social contacts have similar rash?
Customer: replied 3 days ago.
Hi thanks and to answer your questions
Over 2 years it’s on and off
It’s itchy sometimes
No diarrhoea
4. No
5. No
6. No
Expert:  Dr.Sumanth replied 3 days ago.

Hello... thank you for getting back with the images.

From your symptom analysis and correlating it with the images I feel that the possibility is eczema.

The other possibility is Psoriasis, but unlikely.

Eczema is a skin condition that makes your skin itchy and flaky. We do not know what causes it. Eczema often happens in people who have allergies. It can also run in families. Another term for eczema is atopic dermatitis.

The symptoms of eczema can include - Intense itching, redness, small bumps, skin that flakes off or forms scales.

Use unscented thick moisturizing creams and ointments to keep the skin from getting too dry. Also, try to avoid things like - Being too hot or sweating too much, being in very dry air, stress or worry, sudden temperature changes, harsh soaps or cleaning products, perfumes, wool or synthetic fabrics (like polyester).

Treatment modalities include moisturizing lotions, steroid creams, immunomodulatory drugs, antihistamines and phototherapy.

I suggest -

1. Topical emollients and lotions will help.

2. Do not apply Calamine lotion as sometimes it may aggravate the situation please.

3. If this not showing effect in 48 hours you can apply 1% Hydrocortisone cream twice a day for 7 days and the once daily in the morning for another 7 days and then stop it please.

I usually suggest this with excellent results.

https://www.aveeno.com/products/eczema-therapy-moisturizing-cream?utm_source=google&utm_medium=cpc&utm_campaign=GO-USA-ENG-PS-Aveeno-GP-BM-RN-Body_NB_Eczema&utm_content=Eczema+-+Lotion&utm_term=%2Beczema+%2Blotion&gclid=Cj0KCQiAyKrxBRDHARIsAKCzn8yXOYAMZVQerVzzTfmF-7nvL1To9FnWMe8x-G1kMsFvwhtTu364_csaApB3EALw_wcB&gclsrc=aw.ds&&&gclid=Cj0KCQiAyKrxBRDHARIsAKCzn8yXOYAMZVQerVzzTfmF-7nvL1To9FnWMe8x-G1kMsFvwhtTu364_csaApB3EALw_wcB

I sincerely ***** ***** I have helped you! Please do let me know if you need any further clarification in this regard and we can continue here until you are satisfied, simply use the reply box and let me know.

A bonus is highly appreciated....Thank you!".

If you are happy with my interaction and guidance, next time if you have any health concern, you can approach me directly at the following link please -

https://www.justanswer.com/medical/expert-drsumanth/?rpt=3800

Kind regards ***** ***** Sumanth Amperayani

Customer: replied 3 days ago.
Thanks for the information. It is eczema causing the facial swelling and the hypo pigmentations as well?
Expert:  Dr.Sumanth replied 3 days ago.

Yes please - it can.

Expert:  Dr.Sumanth replied 3 days ago.

I am happy that my interaction was helpful for you and put your mind at ease.

Happy to help. If you feel I had helped you, a positive feedback is solicited and highly appreciated.

In future you can opt me as your favorite medical expert so that you can ask me a question directly. I will be happy to help anytime.

Kind regards ***** ***** Sumanth Amperayani

Customer: replied 3 days ago.
Okay thank you very much I will keep you in mind fir future enquires
Expert:  Dr.Sumanth replied 3 days ago.

Thank you.